# SDR USAA2013031300002

- Difficulty date: March 12, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 33,176 hours, 22,043 cycles
- System (JASC): 5240 · Service Doors
- Part: Lever
- Condition: Lack Of Lube
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED 2R DOOR SLIDE ARMING HANDLE IS DIFFICULT TO OPERATE.  MAINTENANCE LUBED 2R DOOR SLIDE ARM LEVER AND FLOOR FITTINGS.  OPERATED DOOR SEVERAL TIMES.  OPS CHECK GOOD.
